# SDR DL76L081801

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 57,344 hours, 8,463 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JUST CLEARING MAIN AIRSPACE GOT LEFT FUEL SYSTEM PRESS MSG DIV TO JFK FOR REPAIRS.  FOUND PUMP OPERATING NORMAL.  FOUND C/P PINS GREEN AND SWITCH PINS CONTAMINATED AT LOW PRESS SWITCH S71.  REPINNED CONNECT AND REPLACED LOW PRESSURE SWITCH S71.  WITH SWITCH OUT AND P ON FOUND NO FLOW FROM LOW PRESS LINE-AFTER SEVERAL MINUTES BLOCKAGE CLEARED-PURGED LINE FOR SEVERAL MORE MINUTES UNTIL ALL FLOW CLEAR.  REINSTALLED SWITCH ALL OPS NORMAL.  NO FURTHER CONTAMINATION FOUND IN TANK.
